# SDR SWAA2018051521935

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 36,253 hours, 21,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6959926
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR LATCH DIRTY.  CLEANED DEBRIS FROM LATCH PER SIP.
